Fixed points of a Θ-contraction on metric spaces with a graph

Authors

1 KMUTT Fixed Point Research Laboratory, Department of Mathematics, Room SCL 802 Fixed Point Laboratory, Science Laboratory Building, Faculty of Science, King Mongkut’s University of Technology Thonburi (KMUTT),Thrung Khru, Bangkok 10140, Thailand

2 KMUTTFixed Point Research Laboratory, Department of Mathematics, Room SCL 802 Fixed Point Laboratory, Science Laboratory Building, Faculty of Science, King Mongkut’s University of Technology Thonburi (KMUTT), Thrung Khru, Bangkok 10140, Thailand

3 Department of Mathematics, University of Jeddah, P.O.Box 80327, Jeddah 21589, Saudi Arabia

Abstract

The aim of this paper is to introduce a new type of contraction called Θ-G-contraction on a metric
space endowed with a graph and establish some new fixed point theorems. Some examples are presented
to support the results proved herein. Our results unify, generalize and extend various results related with
G-contraction for a directed graph G

Keywords


[1] A. Ahmad, A. Al-Rawashdeh, A. Azam, Fixed point results for {α,ξ}-expansive locally contractive mappings, J.

Inequal. Appl., 2014 (2014), 10 pages. 

[2] J. Ahmad, A. Al-Rawashdeh, A. Azam, New fixed point theorems for generalized F-contractions in complete
metric spaces, Fixed Point Theory and Appl., 2015 (2015), 18 pages.

[3] A. Al-Rawashdeh, J. Ahmad, Common Fixed Point Theorems for JS- Contractions, Bull. Math. Anal. Appl., in
press. 

[4] S. Banach, Sur les operations dans les ensembles abstraits et leur applications aux equations integrales, Fundam.
Math. 3 (1922), 133–181. 

[5] R. Batra, S. Vashistha, Fixed points of an F-contraction on metric spaces with a graph, Int. J. Comput. Math.,
91 (2014), 2483–2490. 

[6] N. Hussain, J. Ahmad, L. ´ Ciri´ c, A. Azam, Coincidence point theorems for generalized contractions with application
to integral equations, Fixed Point Theory and Appl., 2015 (2015), 13 pages.

[7] N. Hussain, V. Parvaneh, B. Samet, C. Vetro, Some fixed point theorems for generalized contractive mappings in
complete metric spaces, Fixed Point Theory and Appl., 2015 (2015), 17 pages.

[8] N. Hussain, J. Ahmad, A. Azam, On Suzuki-Wardowski type fixed point theorems, J. Nonlinear Sci. Appl., 8
(2015), 1095–1111.

[9] N. Hussain, J. Ahmad, M. A. Kutbi, Fixed point theorems for generalized Mizoguchi-Takahashi graphic contrac-
tions, J. Funct. Spaces, 2016 (2016), 7 pages.

[10] N. Hussain, J. Ahmad, A. Azam, Generalized fixed point theorems for multi-valued α − ψ-contractive mappings,

J. Inequal. Appl., 2014 (2014), 15 pages.

[11] J. Jachymski, I. Jozwik, Nonlinear contractive conditions: a comparison and related problems, Banach Center
Publ., 77 (2007), 123–146. 

[12] J. Jachymski, The contraction principle for mappings on a metric space with a graph, Proc. Amer. Math. Soc.,
136 (2008), 1359–1373. 

[13] M. Jleli, B. Samet, A new generalization of the Banach contraction principle. J. Inequal. Appl., 2014 (2014), 8
pages. 

[14] Z. Li, S. Jiang, Fixed point theorems of JS-quasi-contractions, Fixed Point Theory and Appl., 2016 (2016), 11
pages. 

[15] A. Petrusel, I. A. Rus, Fixed point theorems in ordered L-spaces, Proc.Amer. Math. Soc., 134 (2006), 411–418.